2022, Vol. 2, Issue 2, Part A
A case report on Steven Johnson syndromeAuthor(s):
Shamna Haris, Almaja Lekshmi, Vijitha Raj VS and Dr. Bincy BabuAbstract:
Background: Steven–Johnson syndrome (SJS) refers to a cytotoxic immune reaction that may occur due to drugs or infections which results in uncommon mucocutaneous disorder leading to the formation of blisters with detachment of skin and mucosa. Case Presentation: This case report includes the case of a 55 year old female patient who had a concurrent administration of Tab Deflazacort, Tab Hydroxychloroquine along with Ayurvedic medicines to treat rheumatoid arthritis which resulted in the development of Steven Johnson Syndrome followed by admission to the hospital for its management. Conclusion: Steven Johnson Syndrome was managed appropriately with IV steroids and antihistamines. The symptoms associated with the condition were treated accordingly and subsided. Pages: 52-53 | Views: 233 | Downloads: 85Download Full Article: Click Here
How to cite this article:
Shamna Haris, Almaja Lekshmi, Vijitha Raj VS, Dr. Bincy Babu. A case report on Steven Johnson syndrome. Int J Pharm Sci Drug Anal 2022;2(2):52-53.